MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Sepsis (2067)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 97715, serial#: (b)(4), implanted: (b)(6) 2017, product type: implantable neurostimulator.Product id: 977c165, serial#: (b)(4), implanted: (b)(6) 2017, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional via manufacturer representative, regarding a trial patient who was using an external neurostimulator (ens) for spinal pain.It was reported that the patient had a trial on (b)(6) and had the leads removed on (b)(6).Patient went home and complained of back pain.Doctor went over reasons to call back or be seen and advised if pain gets worse then go to er.There were no external factors that may have led to or contributed to the issue.No troubleshooting was done.Patient's weight was asked but unknown.Hcp had no further information.No further complications were reported.Additional information was received from the rep.It was reported that the patient had a trial performed with the permanent implant in place.The lead and the wens serial number was provided.The patients back pain was resolved by patient going to the er and then sent to icu. the back pain was not resolved.Device removal is still unknown.The provided information was confirmed with the hcp.No further complications were reported.Additional information was received from a healthcare provider via a manufacturer representative regarding a patient who was implanted with a neurostimulator (ins) for spinal pain.It was reported that the patient was at the hospital and in icu for days, being treated and was septic.The healthcare provider removed the implanted neurostimulator which resolved the issue.Patient didn't report symptoms of infection.No other symptoms were reported.No further complications were reported or anticipated.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key9586955
Report Number3007566237-2020-00077
Device Sequence Number2697076
Product Code LGW
UDI-Device Identifier00763000017590
UDI-Public00763000017590
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2020
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR